# SDR ODAR0184

- Difficulty date: February 7, 2002
- Submitted: June 26, 2002
- Operation: General aviation
- Aircraft: N707PW
- Make and model: Beech 58
- Aircraft serial: TH1106
- Engine: Cont IO520*
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 442CW12
- Part serial: 86704
- Condition: Failed
- Location: Vacuum Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT EXPERIENCED A DUAL VACUUM PUMP FAILURE IN VFR CONDITIONS.
